My wife is hypothyriod and has been for the past 12 years. She started taking .25 mcg of synthriod or the generic version of it, and over the years the dose has slowly risen to where it is now .112 mcg. My wife also suffers from sczisophernia and depression and takes risperdone at 2 mg daily and welbutrin. My wife has developed an extreme sensitivity to meds. Its hard to explain. She feels changes in her body when she tries different meds or at different doses. Not just antipsychotics but all meds. She cant take anything anymore without suffering some sort of side effect or negative change in her health. Changes being joint pain, migranes, numbness. Her stomach and abdomen is swelling up. I wish I could go into greater detail but there is a space limitation. I guess my question is; Is it possible to develope a toxicity to these meds so that eventually nothing works without an interaction or a side effect and if so how do you get it checked or what doctor can you see. She knows something is wrong but we are at a loss as to what it could be. Does any one know what could be causing these problems? Could it be the thyriod medication? Toxin levels? If this is familiar to anybody any help or advice will be appreciated. Thank you.
Is it possible for a person to develope an exteme sensitivity to all medications?
- 10 Feb 2010 by rtmandham
- 10 February 2010
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Multiple Chemical Sensitivity - I recently put in cellulose insulation, it is not an option to have?
Posted 18 Oct 2009 • 1 answer
Multiple Chemical Sensitivity - Has anyone had or know someone who has had a reaction to the use of?
Posted 30 Jan 2010 • 2 answers
Posted 11 Aug 2011 • 1 answer
Posted 7 Jul 2012 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer